Dr. Dan Liu(刘单)

 

Dr. Dan Liu


eMail:  xiaobai0517@yahoo.com.cn

Phone Number(s):

Direct: +86-21-54343055

Office:

Room 1205, Administrative Building

Departmental Address:

Center for PDE
East China Normal University
500 Dongchuan Road
Minhang 200241
Shanghai, China

 
Research Interests:
Elliptic partial differential equations of second order;
Geometric properties of nodal sets and critical sets to the solutions of PDE
Recent Publications (from MathSciNet):
 
 
MR3671917 Reviewed Gao, Yixian; Zhang, Weipeng; Liu, Dan; Xiao, Yanju Bifurcation analysis of an SIRS epidemic model with standard incidence rate and saturated treatment function. J. Appl. Anal. Comput. 7 (2017), no. 3, 1070–1094. 34C60 (34C23 37N25 92D30)
Publication Year 2017 Indexed 2017-09-25 Review Published2017-09-29
 
MR3479524 Reviewed Lin, Fanghua; Liu, Dan On the Betti numbers of level sets of solutions to elliptic equations. Discrete Contin. Dyn. Syst. 36 (2016), no. 8, 4517–4529. (Reviewer: Siegfried Carl) 35J25 (35B05 35B35 82D55)
Publication Year 2016 Indexed 2016-06-21 Review Published2016-09-22
 
MR3320287 Indexed Bai, Zhenguo; Liu, Dan Modeling seasonal measles transmission in China. Commun. Nonlinear Sci. Numer. Simul. 25 (2015), no. 1-3, 19–26. 92D30
Publication Year 2015 Indexed 2015-05-14
 
MR2992994 Reviewed Liu, Dan Partial regularity of the Landau-de Gennes energy model for liquid crystals. Nonlinear Anal. 78 (2013), 168–182. (Reviewer: Pierre del Castillo) 82D30 (35B25 35B40 35Q55)
Publication Year 2013 Indexed 2013-03-11 Review Published2013-10-30
 
MR2975496 Reviewed Liu, Dan; Han, Maoan; Zhang, Weipeng Bifurcations of 2-2-1 heterodimensional cycles under transversality condition. Internat. J. Bifur. Chaos Appl. Sci. Engrg. 22 (2012), no. 8, 1250191, 16 pp. 37G15
Publication Year 2012 Indexed 2013-03-01 Review Published2013-05-04
 
MR2897082 Reviewed Liu, Dan; Ruan, Shigui; Zhu, Deming Stable periodic oscillations in a two-stage cancer model of tumor and immune system interactions. Math. Biosci. Eng. 9 (2012), no. 2, 347–368. 92C60 (34C23 34C60 34D23)
Publication Year 2012 Indexed 2012-08-01 Review Published2012-08-15
 
MR2782802 Reviewed Liu, Dan Hausdorff measure of critical sets of solutions to magnetic Schrödinger equations. Calc. Var. Partial Differential Equations 41 (2011), no. 1-2, 179–202. (Reviewer: Michael J. Gruber) 81Q10 (35B05 35Q55 82D55)
Publication Year 2011 Indexed 2011-07-26 Review Published2012-04-30
 
MR2754171 Reviewed Liu, Dan; Ruan, Shigui; Zhu, Deming Nongeneric bifurcations near heterodimensional cycles with inclination flip in  . Discrete Contin. Dyn. Syst. Ser. S 4 (2011), no. 6, 1511–1532. (Reviewer: Manuela Alexandrina David Aguiar) 34C23 (34C37 37C29 37G99)
Publication Year 2011 Indexed 2011-04-29 Review Published2011-09-21
 
MR2505667 Reviewed Liu, Dan; Ruan, Shigui; Zhu, Deming Bifurcation analysis in models of tumor and immune system interactions. Discrete Contin. Dyn. Syst. Ser. B 12 (2009), no. 1, 151–168. 92C50 (37N25 92C15)
Publication Year 2009 Indexed 2009-08-04 Review Published2010-02-04
 
MR2448217 Reviewed Zhang, Weipeng; Zhu, Deming; Liu, Dan Codimension 3 nontwisted double homoclinic loops bifurcations with resonant eigenvalues. J. Dynam. Differential Equations 20 (2008), no. 4, 893–908. (Reviewer: Stephen Schecter) 37G20 (34C37 37C29)
Publication Year 2008 Indexed 2008-12-18 Review Published2009-04-02
 
MR2422923 Reviewed Geng, Fengjie; Liu, Dan; Zhu, Deming Bifurcations of generic heteroclinic loop accompanied by transcritical bifurcation. Internat. J. Bifur. Chaos Appl. Sci. Engrg. 18 (2008), no. 4, 1069–1083. (Reviewer: Stephen Schecter) 37G10 (34C23 34C37 37C29)
Publication Year 2008 Indexed 2008-08-21 Review Published2009-05-04
 
MR2397764 Reviewed Liu, Dan; Geng, Fengjie; Zhu, Deming Degenerate bifurcations of nontwisted heterodimensional cycles with codimension 3. Nonlinear Anal. 68 (2008), no. 9, 2813–2827. (Reviewer: Pavao Mardešić) 37G10 (34C23 34C37 37C10 37E99)
Publication Year 2008 Indexed 2008-06-05 Review Published2009-03-02

More publications